Alert archive / Ohio / Storm Watches in 2012
Storm Watch 1, NWS Cleveland, OH
NWS Cleveland, OH issued this storm watch at Oct 27, 2012, 3:11 PM EDT. It took effect at Oct 29, 2012, 12:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 27, 2012, 3:11 PM EDT (19:11 UTC)
- In effect from
- Oct 29, 2012, 12:00 PM EDT
- Expired
- Oct 28, 2012, 3:48 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
780 WHUS71 KCLE 271911 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 311 PM EDT SAT OCT 27 2012 LEZ142>149-280315- /O.EXT.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/ /O.NEW.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 311 PM EDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT MONDAY... ...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT MONDAY. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH THE WEEKEND. WAVES OF 4 TO 7 FEET WILL CONTINUE INTO MONDAY. NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-280315- /O.NEW.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 311 PM EDT SAT OCT 27 2012 ...STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
4 follow-up statements
804 WHUS71 KCLE 280204 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1004 PM EDT SAT OCT 27 2012 LEZ142>149-281015- /O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/ /O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1004 PM EDT SAT OCT 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL AVERAGE 15 TO 25 KNOTS THROUGH THE WEEKEND. WAVES OF 4 TO 7 FEET WILL CONTINUE INTO MONDAY. NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-281015- /O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1004 PM EDT SAT OCT 27 2012 ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
276 WHUS71 KCLE 280818 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 418 AM EDT SUN OCT 28 2012 LEZ142>149-281630- /O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/ /O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 418 AM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL RANGE BETWEEN 20 AND 30 KNOTS TODAY. WAVES WILL INCREASE THROUGH THIS MORNING AND ARE EXPECTED TO RANGE BETWEEN 7 TO 10 FEET TONIGHT. WAVES WILL CONTINUE TO BUILD TO 10 TO 14 FEET DURING MONDAY. NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WAVES ARE EXPECTED TO RANGE BETWEEN 12 AND 18 FEET DURING THE PERIOD OF HIGHEST WINDS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-281630- /O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 418 AM EDT SUN OCT 28 2012 ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WAVES AROUND 18 FEET WILL BE POSSIBLE DURING THE PERIOD OF HIGHEST WINDS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
206 WHUS71 KCLE 281330 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 930 AM EDT SUN OCT 28 2012 LEZ142>149-282130- /O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/ /O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 930 AM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH TO NORTHEAST WINDS WILL RANGE BETWEEN 20 AND 30 KNOTS TODAY. WAVES WILL INCREASE THROUGH TODAY AND ARE EXPECTED TO RANGE BETWEEN 7 TO 10 FEET TONIGHT. WAVES WILL CONTINUE TO BUILD TO 10 TO 14 FEET DURING MONDAY. NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WAVES ARE EXPECTED TO RANGE BETWEEN 12 AND 18 FEET DURING THE PERIOD OF HIGHEST WINDS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-282130- /O.CON.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 930 AM EDT SUN OCT 28 2012 ...STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING... A STORM WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING. * WINDS AND WAVES: NORTH WINDS WILL INCREASE SIGNIFICANTLY ON MONDAY WITH GALES LIKELY BY MIDDAY AND STORM FORCE WINDS EXPECTED BY LATE IN THE DAY. SUSTAINED WINDS OF 50 KNOTS OR GREATER ARE LIKELY MONDAY NIGHT WITH HIGHER GUSTS. WAVES AROUND 18 FEET WILL BE POSSIBLE DURING THE PERIOD OF HIGHEST WINDS. WINDS WILL DIMINISH ON TUESDAY BUT A PERIOD OF GALES IS LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WATCH IS ISSUED WHEN THERE IS POTENTIAL OF STORM FORCE WINDS OF 48 TO 63 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ KIELTYKA
347 WHUS71 KCLE 281948 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 348 PM EDT SUN OCT 28 2012 LEZ142>149-290400- /O.CON.KCLE.SC.Y.0076.000000T0000Z-121029T1600Z/ /O.UPG.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ /O.NEW.KCLE.SR.W.0001.121029T1600Z-121030T1600Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 348 PM EDT SUN OCT 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY... ...STORM WARNING IN EFFECT FROM NOON MONDAY TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO NOON EDT TUESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT MONDAY. * WINDS AND WAVES: NORTH WINDS UP TO 30 KNOTS WILL CONTINUE TONIGHT AND INCREASE TO AROUND 45 KNOTS LATE MONDAY AND THEN STORM FORCE AROUND 50 KNOTS MONDAY NIGHT AND THEN DECREASE TO 40 TO 45 KNOTS TUESDAY AFTERNOON. WAVES WILL INCREASE TO 8 TO 12 FEET TONIGHT AND THEN UP TO 20 FEET MONDAY NIGHT AND THEN START VERY SLOWLY SUBSIDING LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. ALL SMALL CRAFT SHOULD REMAIN IN PORT OR RETURN TO PORT. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS WAVES AND CONSIDER REMAINING IN PORT OR RETURNING TO PORT. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-290400- /O.UPG.KCLE.SR.A.0001.121029T1600Z-121030T1400Z/ /O.NEW.KCLE.SR.W.0001.121029T1600Z-121030T1600Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 348 PM EDT SUN OCT 28 2012 ...STORM WARNING IN EFFECT FROM NOON MONDAY TO NOON EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A STORM WARNING...WHICH IS IN EFFECT FROM NOON MONDAY TO NOON EDT TUESDAY. THE STORM WATCH IS NO LONGER IN EFFECT. * WINDS AND WAVES: NORTH WINDS UP TO 30 KNOTS WILL CONTINUE TONIGHT AND INCREASE TO AROUND 45 KNOTS LATE MONDAY AND THEN STORM FORCE AROUND 50 KNOTS MONDAY NIGHT AND THEN DECREASE TO 40 TO 45 KNOTS TUESDAY AFTERNOON. WAVES WILL INCREASE TO 8 TO 12 FEET TONIGHT AND THEN UP TO 20 FEET MONDAY NIGHT AND THEN START VERY SLOWLY SUBSIDING LATE TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. ALL SMALL CRAFT SHOULD REMAIN IN PORT OR RETURN TO PORT. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS WAVES AND CONSIDER REMAINING IN PORT OR RETURNING TO PORT. && $$
What forecasters said that day
The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this storm watch went out at Oct 27, 1:40 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Oct 27, 1:40 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 140 PM EDT SAT OCT 27 2012 .SYNOPSIS... WEAK HIGH PRESSURE WILL PUSH INTO WESTERN OHIO TODAY. THE HIGH WILL LOOSE ITS INFLUENCE AFTER TONIGHT HOWEVER AS HURRICANE SANDY MOVES UP THE EAST COAST AND BEGINS TO DOMINATE THE WEATHER ACROSS THE ENTIRE REGION FOR MUCH OF NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... RAIN HAS DIMINISHED OVER THE WESTERN AND CENTRAL COUNTIES AS SOME CLEARING HAS PROGRESSED INTO THE TOL AREA. TEMPERATURES ARE STRUGGLING TO RISE AND CURRENT FORECAST TEMPERATURES LOOK REASONABLE. EXPECT RAIN TO CONTINUE TO SHIFT EAST THIS AFTERNOON WITH SOME SLIGHT EASTWARD PROGRESSION OF THE CLEARING. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... FOLLOWED THE NAM12 TRENDS THROUGH MUCH OF THE SHORT TERM. OVERNIGHT NAM SHOWS DRY AIR CONTINUING ACROSS WESTERN COUNTIES WHILE DEEP MOISTURE RETURNS FROM THE EAST ACROSS THE EASTERN HALF. WILL MAINTAIN CAT POPS EAST OF ROUGHLY AN ASHTABULA TO CANTON LINE. SUNDAY THE HIGH TO OUR WEST WILL CONTINUE TO WEAKEN ALLOWING DEEP MOISTURE TO CONTINUE TO SHIFT WEST ACROSS THE REGION AS SANDY MAKES ITS WAY NORTH OFF THE EAST COAST. THIS TREND WILL CONTINUE THROUGH THE SHORT TERM WITH MOISTURE EVENTUALLY SPREADING WEST OVER TOL TO FDY ON MONDAY. GREATEST POTENTIAL FOR RAIN WILL REMAIN ACROSS THE EAST HALF OF THE AREA THROUGH THE PERIOD WITH 4-5 INCHES INDICATED BY HPC THROUGH THE NEXT 5 DAYS. PRECIP AMOUNTS DROP OFF QUICKLY WEST. ALSO...WHILE NIGHTTIME TEMPS DROP OFF INTO THE 30S THROUGH THE SHORT TERM...TEMPS ALOFT STILL TOO WARM FOR SNOW AT LEAST ON CURRENT MODEL RUNS. CURRENTLY THE AREA IS NOT OUTLOOKED FOR FLOOD POTENTIAL NEXT 3 DAYS SO NO FLOOD WATCH WOULD BE NEEDED AT THIS TIME. OTHER ISSUE WOULD BE POTENTIAL FOR HIGH WINDS. AGAIN...TOO EARLY FOR HEADLINES BUT MODELS TAKE THE REMNANTS OF SANDY INTO PA MONDAY NIGHT REACHING NWRN PA TUESDAY AFTERNOON. 09Z-12Z TUESDAY 850MB WINDS ARE FORECAST 60 TO 80 KNOTS DEPENDING ON MODEL AND LOCATION WITH NUMERICAL GUIDANCE SUPPORTING WIND HEADLINES ON LAND AND WATER WITH HIGHEST WINDS MONDAY NIGHT THROUGH TUESDAY. OF COURSE...NEAR THE CENTER OF THE CIRCULATION...WINDS WOULD BE MUCH LESS. ALL WILL DEPEND ON THE PATH OF SANDY WHICH OF COURSE IS NOT SET IN STONE JUST YET. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... BY WEDNESDAY THE WEATHER ACROSS THE AREA WILL BE MAINLY DRIVEN BY WHAT IS LEFT OF HURRICANE SANDY AFTER IT MERGES WITH THE UPPER TROUGH...WITH IS LOCATIONS EXPECTED TO BE SOMEWHERE OVER THE INTERIOR MID ATLANTIC REGION TO NEW YORK STATE. WHILE THERE IS STILL QUESTION AS TO THE EXACT TRACK OF THIS STORM...THE CYCLONIC FLOW ACROSS THE AREA COMBINED WITH COLD TEMPS ALOFT WOULD AT LEAST ALLOW FOR LAKE EFFECT/ENHANCED SHOWERS. ANY ADDITIONAL PRECIP WRAPPING AROUND THE MAIN LOW WILL ONLY ADD TO PRECIP VALUES. WITH THAT CONTINUED WITH LIKELY POPS ACROSS MUCH OF THE EASTERN HALF OF THE AREA THROUGH THE END OF THE PERIOD WITH CHANCES ACROSS THE WEST. AS THE LOW BEGINS TO MOVE OFF TO THE NORTHEAST LATE IN THE WEEK WINDS SHIFTING W OR SW WITH CONTINUED COLDER AIR ALOFT AND PLENTY OF MOISTURE WOULD ALLOW FOR LAKE EFFECT SHOWERS TO CONTINUE FOR NE OH/NW PA...WHILE THE REMAINDER OF THE AREA WILL SEE A DRYING TREND. AS FOR TEMPS MADE ONLY SMALL CHANGES. GIVEN THE SITUATION WITH PLENTY OF CLOUDS AND SHOWERS...LEANED MORE TOWARD LOW DIURNAL WITH TEMPS. WHILE HIGHS WILL REMAIN COOL THROUGH THE PERIOD DID NOT DROP LOW TEMPS AS MUCH OF SOME GUIDANCE SHOWING WITH LOWS IN THE MID TO UPPER 30S. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... THE MAIN AREA OF SHOWERS HAS MOVED INTO NE OH AND NW PA AND CONTINUES TO MAKE SLOW EASTWARD PROGRESS. WILL KEEP PRECIP GOING AT KERI TILL EARLY EVENING. THE ENTIRE AREA SHOULD BE DRY THROUGH THE EVENING HOURS WITH MORE PRECIP DEVELOPING OVERNIGHT AND SPREADING BACK WEST. FOR THE MOST PART CIGS WILL REMAIN MVFR EXCEPT IN THE FAR WEST WHERE SOME CLEARING IS OCCURRING. PATCHY IFR CONDITIONS CONTINUE WITH THE SHOWERS BUT SOME IMPROVEMENT IS EXPECTED LATER THIS AFTERNOON. EXPECT CIGS TO BECOME MVFR EVEN IN THE WEST OVERNIGHT AND EVENTUALLY IFR IN THE EAST. N TO NE FLOW WILL CONTINUE. .OUTLOOK...NON-VFR NE OH/NW PA SATURDAY NIGHT THROUGH MONDAY. NON- VFR MOST AREAS TUESDAY AND WEDNESDAY. && .MARINE... HIGH PRESSURE OVER THE UPPER MIDWEST AND NORTHERN GREAT LAKES WILL REMAIN IN PLACE THROUGH EARLY NEXT WEEK. MEANWHILE...HURRICANE SANDY MOVING NORTH ALONG THE EAST COAST THROUGH THE WEEKEND WILL ALLOW FOR NORTHERLY WINDS TO CONTINUE RANGING 15 TO 25 KNOTS THROUGH THE WEEKEND WITH WAVES AT LEAST 4 FEET IN SOME LOCATIONS. LATEST TRACK OF THE HURRICANE ONCE IT MOVES ONSHORE APPEARS TO BE SOMEWHERE INTO EITHER PA OR NEW YORK STATE THROUGH EARLY NEXT WEEK. WHILE THERE IS STILL SEVERAL DAYS TO REFINE THE FORECAST...FEEL INCREASED CONFIDENCE IN THE LIKELIHOOD OF AT LEAST GALES DEVELOPING LATE MONDAY THROUGH AT LEAST TUESDAY. WITH SOME UNCERTAINTY STILL OF THE INTENSITY AND TRACK OF THE LOW THROUGH MIDWEEK NEXT WEEK IT IS UNCLEAR AS TO HOW LONG GALES MAY LINGER...BUT HAVE STRONG CONFIDENCE THAT AT LEAST SMALL CRAFT CONDITIONS WILL OCCUR ON THE LAKE THROUGH THE END OF NEXT WEEK. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT MONDAY FOR LEZ142>149. && SYNOPSIS...TK NEAR TERM...REL SHORT TERM...TK LONG TERM...ABE AVIATION...KUBINA MARINE...ABE
Hazardous weather outlook, Oct 27, 6:24 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 624 AM EDT SAT OCT 27 2012 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-281030- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 624 AM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE REMNANTS OF HURRICANE SANDY ARE EXPECTED TO MOVE INLAND ACROSS PENNSYLVANIA MONDAY NIGHT AND THEN LINGER IN THE AREA THROUGH AT LEAST THURSDAY. WINDS WILL LIKELY BECOME STRONG AND POSSIBLY DAMAGING ACROSS THE REGION MONDAY NIGHT THROUGH TUESDAY WITH GUSTS IN EXCESS OF 58 MPH POSSIBLE. ALSO RAIN WILL BE HEAVY AT TIMES WITH AS MUCH AS 4 TO 5 INCHES OF RAIN POSSIBLE ACROSS NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA FROM SUNDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-281030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 624 AM EDT SAT OCT 27 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE REMNANTS OF HURRICANE SANDY ARE EXPECTED TO MOVE INLAND ACROSS PENNSYLVANIA MONDAY NIGHT AND THEN LINGER IN THE AREA THROUGH AT LEAST THURSDAY. WINDS WILL LIKELY INCREASE TO 40 KNOT GALES MONDAY...AND CONTINUE WITH AT LEAST 40 KNOT GALES THROUGH MUCH OF TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 27, 3:23 PM EDT | High Wind Watch | CLE | Ashland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 11 more | 24 hr |
| Oct 27, 3:32 PM EDT | Flood Watch | CLE | Ashland, Ashtabula, Cuyahoga, Erie, Geauga, Holmes and 12 more | 72 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.